If you search on the internet, you will find many stories of people who lost their hair (it depends much on the drugs cocktail you will be given), hands and feet issues with pins or needles, loss of feeling etc, nausea, sickness, extreme tiredness etc.
This will largely depend on your level of health before starting the treatment, and how your body will react to the chemicals, which can be quite agressive.
Up to now i have been blessed by a lack of most symptoms, with the only recurring one being the sensitivity to cold on the fingers (and possibly tongue), which for three or four days prevents me from drinking or eating too cold.
One case of nausea for one day, and one of stomach upset for two days, over five sessions is a really small price to pay for the full eradication of would be cancer cells in the body.
No cumulative tiredness, on the contrary i've been returning to a regular physical activity, walking a lot, running bit, and playing squash.
I can only hope that this will go on and that new side-effects will not appear in later sessions. I'm a bit wary of the approaching winter, the humidity and the rain, but dressing appropriately should do the trick.
I wish all fellow sufferers to find strength, solace and support in order to complete their treatment, and recover quickly.